# SDR SWIA200819581

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 26,709 hours, 39,106 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Nacelle Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FLAP IS CRACKED.  REPLACED LEFT NACELLE FLAP IAW EMB MM CH 27-50-03.
